MAUDE Adverse Event Report: Synthes GmbH EXTRACTION BOLT FOR 3.5MM & 4.0MM SCREWS; Extractor

Synthes GmbH EXTRACTION BOLT FOR 3.5MM & 4.0MM SCREWS; Extractor
Catalog Number 309.039
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
EXTRACTION BOLT FOR 3.5MM & 4.0MM SCREWS
Common Device Name
Extractor
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50830256
Report Number8030965-2026-09581
Device Sequence Number18631349
Product Code HWB
UDI-Device Identifier07611819056503
UDI-Public(01)07611819056503
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309.039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown